The Geometry of Periodic Minimal Surfaces.

H. Rosenberg; W.H. Meeks III

Commentarii mathematici Helvetici (1993)

  • Volume: 68, Issue: 4, page 538-578
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Rosenberg, H., and Meeks III, W.H.. "The Geometry of Periodic Minimal Surfaces.." Commentarii mathematici Helvetici 68.4 (1993): 538-578. <>.

author = {Rosenberg, H., Meeks III, W.H.},
journal = {Commentarii mathematici Helvetici},
keywords = {Dehn's lemma; finite total curvature; finite topology},
number = {4},
pages = {538-578},
title = {The Geometry of Periodic Minimal Surfaces.},
url = {},
volume = {68},
year = {1993},

AU - Rosenberg, H.
AU - Meeks III, W.H.
TI - The Geometry of Periodic Minimal Surfaces.
JO - Commentarii mathematici Helvetici
PY - 1993
VL - 68
IS - 4
SP - 538
EP - 578
KW - Dehn's lemma; finite total curvature; finite topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.